# SDR ASOA05897

- Difficulty date: October 24, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Part number: VS643
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN RDU, THE EMERGENCY LIGHTS REMAINED ON WITH AN ESS AC BUSS CAUTION MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE K1XD RELAY.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
